# SDR SA07064

- Difficulty date: August 9, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Smoke
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LGA - CABIN CREW REPORTED AN ELECTRICAL ODOR IN THE AFT GALLEY.  WHEN THE CREW SECURED THE CHILLERS AND COFFEE POTS, THE ODOR SUBSIDED.  MAINTENANCE REPLACED THE AFT CHILLER.  OPERATIONALLY CHECKS OK.
